MathSciNet Relay Station
MathSciNet bibliographic data
MR247794 (40 #1055) 65.75
Linz, Peter A method for solving nonlinear Volterra integral equations of the second kind. Math. Comp. 23 1969 595–599.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement